# SDR FDEA202202230350

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N844FD
- Make and model: Boeing 777FHT
- Aircraft serial: 37138
- Aircraft time: 39,357 hours, 5,959 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146W4114504
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO MAIN FRAME FOUND DEFORM AT STA 1727 S-19R.  DEFORMED FRAME REPAIRED AS PER B777 SRM 53-00-07-  2R REPAIR 1 REV 40.0 AND EA G-5310-T0367399 P1, TITLE: FUSELAGE - MAINFRAME - REPAIR OF   DENT ON STA1727 FRAME INNER FLANGE AT S-18R. REFER TO WRI:53106218 FOR WORK DETAILS.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
